# SDR ASOA201101201

- Difficulty date: June 20, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 13,101 hours, 12,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOR GOUGES WITH CORROSION AROUND AIR EXTERNAL CONNECTION ON SKIN/PLATING WHERE FITTING MOUNTS.   REPAIRED DAMAGED AREA  IAW  REO 601R-53-61-4104.
